| Model Number |
FF-410595 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "seroma - late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: right side "pain, hardness", "inner itching band from the middle of the back to the breast", "seroma" allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to (b)(4) has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
Event or Problem Description
Patient reported right side "pain, hardness," and "inner itching band from the middle of the back to the breast." healthcare professional reported "seroma." device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a.2.
Event or Problem Description